# SDR ASOA20141029303V

- Difficulty date: October 30, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK RT FUSELAGE SKIN AT FRAME 20 STRINGER 18R-19R, 1, DENT AT RIVETS.  MAINTENANCE PERFORMED REPAIR OF OUTERSKIN FUSELAGE FRAME 20 BETWEEN STRINGERS 18R AND 19R IAW SRM 53-21-01 AND INITIATED DMI.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
